# SDR SCNA20251028414

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-800
- Aircraft serial: 32409
- Aircraft time: 55,903 hours, 26,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE GIRT IS NOT CORRECTLY TUCKED IN WITH HOOK AND LOOP TO PAN. OPEN.
